Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla not fully doing its job
Mar 3, 2013

Hi, I have been on Atripla for the past 4 years and the last year or so my viral load has consistantly been between 150 to 250 never any hgher and my t cells have been consistanlty around 500. I have never had any health issues and feel just fine. Any suggestions on what could be added to my Atripla to get me back to undetectable? I did try Ziagen for awhile but the side effects were too much. I am really dead set against PIs because of the fear of lipodystrophy . Thanks!

Response from Dr. Henry

A small subset of patients run a low detectable viral load-often less than 200 is of no significant clinical concern. It may be worthwhile to check efavirenz levels to see if you run on the low side. Those low levels would also be of more of a concern if past history of drug resistance. Concern increases if levels rise > 200 on consistent basis. KH



Previous
what are the odds of getting hiv twice
Next
Suppressed Saliva?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement